Dynamics of automorphisms on projective complex manifolds

De-Qi Zhang National University of Singapore

Differential Geometry mathscidoc:1609.10130

Journal of Differential GeometryJournal of Differential Geometry, 82, (3), 691-722, 2009
We show that the dynamics of automorphisms on all projective complex manifolds X (of dimension 3, or of any dimension but assuming the Good Minimal Model Program or Mori’s Program) are canonically built up from the dynamics on just three types of projective complex manifolds: complex tori, weak Calabi-Yau manifolds and rationally connected manifolds. As a by-product, we confirm the conjecture of Guedj [20] for automorphisms on 3-dimensional projective manifolds, and also determine π1(X).
No keywords uploaded!
[ Download ] [ 2016-09-11 19:43:50 uploaded by admin ] [ 510 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{de-qi2009dynamics,
  title={DYNAMICS OF AUTOMORPHISMS ON PROJECTIVE COMPLEX MANIFOLDS},
  author={De-Qi Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911194350718599787},
  booktitle={Journal of Differential GeometryJournal of Differential Geometry},
  volume={82},
  number={3},
  pages={691-722},
  year={2009},
}
De-Qi Zhang. DYNAMICS OF AUTOMORPHISMS ON PROJECTIVE COMPLEX MANIFOLDS. 2009. Vol. 82. In Journal of Differential GeometryJournal of Differential Geometry. pp.691-722. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911194350718599787.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved